Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 177, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 2, 2011, 6:01 PM CDT for Henry County, Alabama. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2011, 6:01 PM CDT (23:01 UTC)
- Expired
- Jul 2, 2011, 6:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Henry County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 6:35 PM CDT | TSTM WND DMG | 2 Ssw Hardwickburg, AL | SEVERAL TREES AND POWER LINES DOWN ALONG HIGHWAY 95 SOUTH BETWEEN ABBEVILLE AND HALEBURG. |
| Jul 2, 6:45 PM CDT | TSTM WND DMG | Abbeville, AL | REPORT OF STRUCTURAL DAMAGE ALONG HIGHWAY 10 WEST NEAR ABBEVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2177 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027
WUUS52 KTAE 022301
SVRTAE
ALC067-022345-
/O.NEW.KTAE.SV.W.0177.110702T2301Z-110702T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
601 PM CDT SAT JUL 2 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 645 PM CDT
* AT 600 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OTHO TO 8 MILES SOUTHEAST OF
HALEBURG...OR ALONG A LINE EXTENDING FROM WALTER F GEORGE LAKE TO
ROCK HILL...AND MOVING WEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHORTERVILLE...BARNES...COATES...THOMAS MILL CREEK...DOUBLE
BRIDGES...HARDWICKBURG...MILLER...WILLIS CROSSROADS...SCREAMER...
SCOTTSBORO CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3173 8512 3172 8513 3169 8512 3162 8506
3157 8506 3154 8504 3148 8507 3132 8508
3131 8540 3146 8542 3170 8542 3171 8522
3174 8521 3178 8515
TIME...MOT...LOC 2302Z 089DEG 13KT 3169 8511 3132 8507
$$
42-DVD1 follow-up statement
266
WWUS52 KTAE 022321
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
621 PM CDT SAT JUL 2 2011
ALC067-022345-
/O.CON.KTAE.SV.W.0177.000000T0000Z-110702T2345Z/
HENRY AL-
621 PM CDT SAT JUL 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR HENRY COUNTY...
AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM COATES TO 7 MILES SOUTHEAST
OF HALEBURG...MOVING WEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARDWICKBURG...MILLER...WILLIS CROSSROADS...SCOTTSBORO
CROSSROADS...SCREAMER...ABBEVILLE MUNICIPAL A/P...ABBEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3173 8512 3172 8513 3169 8512 3162 8506
3157 8506 3154 8504 3148 8507 3132 8508
3131 8540 3146 8542 3170 8542 3171 8522
3174 8521 3178 8515
TIME...MOT...LOC 2321Z 089DEG 13KT 3175 8518 3132 8510
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:30 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 2, 1:30 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 PM EDT SAT JUL 2 2011 .SYNOPSIS... AT 2PM EDT...RADAR INDICATED THAT GULF SEA BREEZE INITIATED EARLIER AND MORE ACTIVE THAN FORECAST. UPDATED ZFP ACCORDINGLY. SCATTERED SHOWERS AND THUNDERSTORMS WERE NOTED WERE STRONG PRODUCING GUSTY WINDS AND THIS WILL LINGER PAST SUNDOWN. AT UPPER LEVELS... THE LARGE SCALE LONGWAVE PATTERN CONTINUES TO BE MARKED BY A FLAT PATTERN WRN HALF AND HIGHLY AMPLIFIED PATTERN EAST HALF OF U.S. THIS IS HIGHLIGHTED BY VERY BROAD RIDGING PAC NW TO NRN ROCKIES...A STRONG AND AMPLIFIED UPPER RIDGE FROM GREAT LAKES SWWD TO CAROLINAS THEN H5 RIDGE ACROSS SRN PLAINS...4-CORNERS REGION AND CENTRAL/SRN CA. MID/UPPER HIGH WAS NOTED OVER THE MID MS VALLEY. FINALLY... A TROUGH WAS NOTED FROM LOW JUST OFF NJ WITH AXIS SSW DOWN WRN ATLC TO CAROLINAS. THIS PLACES LOCAL REGION IN DRY NNE FLOW WITH BELOW CLIMO PRECIP WATER VALUES INCREASING FROM SW-NE. IN FACT GUIDANCE CONTINUES TO SHOW VERY SHARP DEW POINT GRADIENT SW-NE BISECTING CWA. DURING THE SHORT TERM...NRN BRANCH OF RIDGING FORECAST TO DEAMPLIFY AS A SERIES OF SHORTWAVES MOVE ACROSS THRU TONIGHT AND ATLANTIC TROUGH BEGINS TO LIFTS. HOWEVER ITS IMPACT ON SRN PORTION AND LOCAL AREA WILL NEGLIGIBLE AS RIDGE CONTINUES TO STRENGTHEN ESPECIALLY ERN EDGE. WITH ATLC TROUGH LIFTING FURTHER ON SUNDAY AND MONDAY...SRN RIDGE WILL FLATTEN SOME AND RETROGRADE QUICKLY BUT EVENTUALLY FULL SCALE RIDGE WILL RE-AMPLIFY NORTHWARD OVER THE HIGH PLAINS/CNTRL ROCKIES. SOME WEAKNESSES WILL DEVELOP WITH RIDGE ALLOWING MORE IMPULSES TO DROP SWD. HOWEVER...SOME EASTWARD EXTENSION AND ASSOCD SUBSIDENCE WILL REMAIN OVER THE SE STATES...JUST TO OUR NORTH THRU MONDAY. THIS WILL CONTINUE TO PROVIDE REGION WITH E TO NE WINDS IN THE 100-700 MB LAYER. ON TUESDAY...A SERIES OF SHORT WAVES WILL CARVE OUT A NEW MEAN TROUGH POSITION OVER THE ERN STATES. ONE SHORT WAVE WILL DROP INTO THE NEW MEAN TROUGH THAT BEGINS TO DIG ACROSS EASTERN CANADA INTO NEW ENGLAND PUSHING A WEAKENING AND SOMEWHAT DIFFUSE FRONTAL BOUNDARY BACK SOUTHWARD TO A POSITION ACROSS N CENTRAL GA AND AL WHERE IT IS EXPECTED TO STALL. ALL THIS REFLECTED IN MODEL SOUNDINGS. I.E. GFS TAE WITH 1.58 INCH PWAT AT 18Z SAT DOWN TO 1.05 INCH PWAT 12Z TUE BEFORE IMPACT OF TROUGH BEGINS WITH PWAT RISING TO 1.48 INCH PWAT AT 18Z WED. AT LOWER LEVELS... ANALYSIS SHOWED A WEAK...QUASI-STATIONARY DIFFUSE FRONTAL SYSTEM FROM THE PIEDMONT...THROUGH CNTRL GA AND AL...AND EXTENDING SWD TO SE MS AND SE LA. ANALYSIS SHOWED IT EXISTS JUST S OF ABOVE H5 CAROLINAS-CA RIDGE AND SW OF H5 ATLC TROUGH AND WILL SERVE AS REGIONAL CONVECTION FOCUS. AHEAD OF THIS BOUNDARY...A WEAK LOW WAS NOTED JUST OFF FL EAST COAST THEN...WEAK HIGH CONTINUES OVER SRN MOST GA AND WESTERN FL PANHANDLE STRETCHING SOUTHWARD OVER THE ADJACENT GULF WATERS. MAIN LOCAL FOCUS WILL REMAIN SEA BREEZE DEVELOPMENT. BOUNDARY IS PROGGED TO DRIFT NWD INTO TOMORROW AS HIGH PRESSURE BUILDS NNE WITH A WEDGE DEVELOPING DOWN THE COAST. THIS WILL COMBINE WITH FL LOW TO MODESTLY INCREASE LOCAL PRESSURE GRADIENT AND WILL ALLOW FOR SOME NIGHTTIME ELY SURGES ACROSS MARINE AREA AND ERN MOST COUNTIES. THE WEDGE WILL ALLOW SOME HIGHER MOISTURE TO DROP SOUTH ON TUES...ALLOWING THE WEAK FRONT TO APPROACH FROM THE N. A TROPICAL WAVE PASSING WELL TO THE SOUTH MAY ALSO BRING AN UPTICK IN MOISTURE ACROSS OUR SE CWA. && .SHORT TERM...(TONIGHT THROUGH TUESDAY) TYPE 2 ELY SEABREEZE REGIME TO CONTINUE THRU MONDAY BEFORE PATTERN SWITCHES TO TYPE 4 LIGHT SWLY ON TUES. HIGH INLAND TEMPS UPPER 90S TO AROUND 100 DEGREES TODAY WILL GRADUALLY DROP TO LOW-MID 90S ON TUES. POP FOCUS ACROSS PANHANDLE FL AND ADJACENT SE AL TODAY WILL SHIFT TO MORE SUMMERLIKE SEABREEZE PATTERN ON TUES. WETTER NAM SEEMS TO BE DOING A BETTER JOB ON PICKING UP IMPULSES DROPPING DOWN RECENT EVE/NIGHTS..AND SHOWING IT AGAIN TONIGHT WITH ACTIVE CONVECTION WRN HALF OF CWA ON SUNDAY. AGAIN GFS BONE DRY THRU PERIOD. WILL LEAN TOWARD NAM MODEL IN FORECAST. TONIGHT...EXPECT SEABREEZE CONVECTION TO LINGER OVER MAINLY PANHANDLE PAST SUNDOWN. ALSO KEEPING A EYE ON UPSTREAM ACTIVITY. NMM4 AND 12Z NAM BULLISH ON APPARENTLY BRINGING CNTRL AL/GA CONVECTION SWWD (IMPULSE DROPPING DOWN IN TIGHT WEAKNESS BETWEEN ERN PERIPHERY OF SRN (ACROSS GA THEN SE ALA/WRN PANHANDLE COUNTIES...AND WRN PERIPHERY OF WRN ATLC) RIDGES 02Z-08Z TO COAST BY 12Z...LOCAL WRF AND GFS LESS BULLISH. WILL GO WITH 30-10% W-E POP GRADIENT. LOWS FROM MID-UPPER 60S SE BIG BEND/ADJACENT GA IN DRIEST AIR TO MID 70S PANHANDLE COAST. PATCHY LIGHT FOG SHOULD DEVELOP LATE ESPECIALLY IF ANY RESIDUAL MOISTURE LINGERS FROM EARLIER RAINS. ALSO..KEEPING AN EYE ON SMOKE ERN MOST GA COUNTIES. SUNDAY...40-10% W-E POP GRADIENT DAYTIME...20-10% AT NIGHT. HIGHS UPPER 80S COAST TO MID 90S INLAND. LOWS MID-UPPER 60S DRIER SE BIG BEND/ADJACENT GA TO MID 70S COAST. MONDAY...30-20% W-E POP GRADIENT DAYTIME...ISOLD POPS AT NIGHT. HIGHS AROUND 90 COAST TO MID 90S INLAND. TUESDAY...30% POPS AREAWIDE. HIGHS AROUND 90 COAST TO MID 90S INLAND. && .LONG TERM...(TUESDAY NIGHT THROUGH NEXT SATURDAY) BOTH THE GFS AND EURO AGREE THAT BY TUES NIGHT...A SERIES OF SHORT WAVES WILL HAVE CARVED OUT A NEW MEAN TROUGH POSITION OVER THE EASTERN U.S. NEXT WEEK...AS THE BROAD UPPER LEVEL RIDGE RETROGRESSES FURTHER WESTWARD. A WEAK AND SOMEWHAT DIFFUSE FRONTAL BOUNDARY WILL BE LOCATED FROM THE CAROLINAS ACROSS NORTH CENTRAL GEORGIA AND ALABAMA WHERE IT IS EXPECTED TO STALL. A SECOND SHORT WAVE WILL ARRIVE ON FRIDAY AND REINFORCE THE OLD FRONTAL BOUNDARY WHICH IS STILL EXPECTED TO REMAIN TO THE NORTH OF THE TRI-STATE AREA. THIS BOUNDARY WILL SERVE AS ONE FOCUS FOR DIURNAL CONVECTION WHICH WILL INCREASE AS HEIGHTS FALL OVER THE SOUTHEAST U.S. ANOTHER FOCUS FOR DIURNAL CONVECTION WILL BE THE SEABREEZE. IN ADDITION...BOTH MODELS HINT AT SOME KIND OF EASTERLY WAVE APPROACHING FLORIDA TOWARD THE END OF THE WEEK...WITH THE EURO BEING MORE AGGRESSIVE IN SPREADING INCREASING DEEP LAYER MOISTURE NORTHWARD. THE AREA SHOULD ALSO BE LESS VULNERABLE TO REMNANTS OF MCS'S THAT DEVELOP AND COME OVER THE TOP OF THE RIDGE NEXT WEEK...DUE TO THE LARGE SCALE PATTERN BECOMING SIGNIFICANTLY LESS AMPLIFIED. THE BOTTOM LINE FOR THE TRI-STATE AREA SHOULD BE AN UPWARD TREND IN CLOUDS POPS...AND A BIT OF A DOWNWARD TREND IN TEMPS...ESPECIALLY MAX TEMPS DUE PRIMARILY TO THE INCREASED CLOUDS AND SHOWERS. BY THE END OF THE WEEK EXPECT POPS TO APPROACH CLIMATOLOGICAL NORMALS...WHILE MAX TEMPS REMAIN A BIT ABOVE NORMAL. && .MARINE... THE RIDGE TO THE NORTH WILL PROVIDE GENERALLY EAST TO NORTHEAST WINDS TO THE MARINE AREA...EXCEPT FOR AN ONSHORE SEA BREEZE NEAR THE COAST EACH AFTERNOON AND EARLY EVENING. LATE TONIGHT...AND AGAIN LATE SATURDAY NIGHT...A BIT OF AN EASTERLY WIND SURGE MAY DEVELOP ACROSS APALACHEE BAY...CAUSING A BUMP IN WINDS AND SEAS THAT WILL SUBSIDE AFTER DAWN. WE STILL EXPECT CONDITIONS TO REMAIN BELOW EXERCISE CAUTION LEVELS. && .AVIATION... THE PRIMARY FOCUS FOR THUNDERSTORM ACTIVITY WILL BE ALONG AND JUST INLAND OF A LINE FROM KAAF TO KECP. MORE ISOLATED THUNDERSTORMS ALSO ARE EXPECTED IN SOUTHEASTERN ALABAMA THIS AFTERNOON AS WELL. THIS ACTIVITY HAS ALREADY BEGUN IN ERNEST AND WILL SUBSIDE IN THE EVENING AS IS TYPICALLY THE CASE. THUNDERSTORM ACTIVITY IS NOT EXPECTED TO BE SEVERE...HOWEVER VERY GUSTY WINDS MAY ACCOMPANY THESE STORMS AS THE LOW LEVELS OF THE ATMOSPHERE ARE VERY UNSTABLE. ELSEWHERE...HOT AND DRY CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON AND EVENING. LATER TONIGHT...THERE IS AN OUTSIDE CHANCE FOR ISOLATED SHOWERS AND POSSIBLY A THUNDERSTORMS AFTER SUNSET MAINLY NORTH OF A LINE FROM KABY TO KDHN. THIS WILL BE ASSOCIATED WITH A WEAK AND STATIONARY FRONTAL BOUNDARY IN THAT AREA. REDUCTION OF VISIBILITY DUE TO SMOKE FROM WILDFIRES CONTINUES TO BE A PROBLEM FOR KVLD AND SURROUNDING TERMINALS. KVLD IS REPORTING 1SM THIS AFTERNOON. THIS IS LARGELY DUE TO A WIND SHIFT OUT OF THE EAST THAT OCCURRED LATE MORNING. THE SMOKE WILL LIKELY PERSIST THROUGH ABOUT 03UTC. ONCE THE NIGHTTIME INVERSION SETS UP WINDS WILL DECREASE AND CHANGE TO A MORE SOUTH DIRECTION. THIS WILL SHUT DOWN THE MOVEMENT OF THE SMOKE INTO THIS AREA. NONETHELESS...SOME SMOKE MAY REDUCE VISIBILITIES OVERNIGHT ALBEIT TO A LESSER EXTENT THAN THIS AFTERNOON. && .FIRE WEATHER... DEEP NORTHEASTERLY FLOW IS USHERING IN MUCH DRIER AIR INTO THE EASTERN HALF OF THE TALLAHASSEE FORECAST AREA. THIS IS EXPECTED TO CONTINUE THROUGH MONDAY. TO THE WEST...RETURN FLOW OFF THE GULF WILL KEEP CONDITIONS MORE MOIST COMPARED TO POINTS EAST. THEREFORE...THE EASTERN PORTION OF THE AREA WILL SEE MORE DETERIORATING CONDITIONS FROM A FIRE WEATHER PERSPECTIVE. MIXING HEIGHTS WILL BE ON THE INCREASE EACH DAY AS WILL TEMPERATURES. RELATIVE HUMIDITIES WILL DROP TO RED FLAG LEVELS FOR A SHORT PERIOD IN THE AFTERNOON. HOWEVER...WIND SPEEDS AND/OR ERC VALUES ARE NOT EXPECTED TO REACH CRITICAL LEVELS. AS SUCH WE SEE NO NEED FOR RED FLAGS AT THIS POINT. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 71 96 70 95 72 / 20 20 10 20 20 PANAMA CITY 75 88 74 91 76 / 30 30 10 30 20 DOTHAN 72 95 71 96 71 / 30 40 20 30 20 ALBANY 72 97 70 97 70 / 30 30 20 30 20 VALDOSTA 67 96 66 96 70 / 10 10 10 20 20 CROSS CITY 65 94 68 91 73 / 10 10 10 20 20 APALACHICOLA 75 89 74 90 77 / 10 20 10 20 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/LERICOS/DUVAL
Hazardous weather outlook, Jul 2, 5:22 AM CDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 622 AM EDT SAT JUL 2 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-031030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 622 AM EDT SAT JUL 2 2011 /522 AM CDT SAT JUL 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. THOUGH CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE STORMS...A STORM OR TWO COULD BRIEFLY APPROACH STRONG TO SEVERE LEVELS...WITH MARGINALLY SEVERE WIND GUSTS OR HAIL. OTHERWISE...HOT CONDITIONS ARE EXPECTED WITH HIGHS APPROACHING 100 DEGREES...AND HEAT INDEX VALUES BETWEEN 100 AND 104 DEGREES. ANYONE PLANNING TO SPEND TIME OUTSIDE SHOULD TAKE STEPS TO STAY AS COOL AS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, Jul 2, 12:22 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 122 PM EDT SAT JUL 2 2011 ALZ068-069-021800- GENEVA AL-HOUSTON AL- 1222 PM CDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR GENEVA AND HOUSTON COUNTIES... * UNTIL 100 PM CDT AT 1218 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOTHAN TO 7 MILES SOUTHWEST OF DOTHAN...OR ALONG A LINE EXTENDING FROM GRIMES TO PETERMAN... MOVING EAST AT 10 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3130 8511 3109 8524 3118 8551 3130 8538 TIME...MOT...LOC 1722Z 269DEG 9KT 3129 8539 3118 8549 24-BLOCK
Special weather statement, Jul 2, 1:52 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 252 PM EDT SAT JUL 2 2011 FLZ008-108-021930- CENTRAL WALTON FL-SOUTH WALTON FL- 152 PM CDT SAT JUL 2 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY... * UNTIL 230 PM CDT AT 148 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 11 MILES NORTH OF SEMINOLE...OR 7 MILES WEST OF NEW HOME...MOVING SOUTH AT 10 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3070 8640 3070 8624 3050 8621 3048 8640 TIME...MOT...LOC 1853Z 000DEG 7KT 3061 8634 25-CAMP
Local storm report, Jul 2, 3:08 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND GST 1 SSE NEWARK 30.59N 86.21W
07/02/2011 E60.00 MPH WALTON FL LAW ENFORCEMENT
PUBLIC CALLED IN A REPORT TO LAW ENFORCEMENT OF WINDS
ESTIMATED AT 60 MPH IN THE VICINITY OF ROCK HILL ROAD AND
EGLIN TERRITORY SITE C-6 ROAD.
0328 PM HAIL 1 SSE NEWARK 30.59N 86.21W
07/02/2011 E1.00 INCH WALTON FL LAW ENFORCEMENT
PUBLIC CALLED IN A REPORT TO LAW ENFORCEMENT OF HAIL
ESTIMATED AT QUARTER SIZE IN THE VICINITY OF ROCK HILL
ROAD AND EGLIN TERRITORY SITE C-6 ROAD.
&&
DVDSpecial weather statement, Jul 2, 3:12 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 PM EDT SAT JUL 2 2011
ALZ065-068-022045-
COFFEE AL-GENEVA AL-
312 PM CDT SAT JUL 2 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE AND GENEVA
COUNTIES...
* UNTIL 345 PM CDT
AT 312 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 19 MILES SOUTHWEST OF ENTERPRISE...OR NEAR PERA...MOVING
NORTH AT 5 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3119 8591 3100 8589 3101 8619 3110 8620
3119 8620
TIME...MOT...LOC 2012Z 179DEG 6KT 3114 8609
25-CAMPSpecial weather statement, Jul 2, 3:35 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 PM EDT SAT JUL 2 2011 ALZ065-022130- COFFEE AL- 335 PM CDT SAT JUL 2 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE COUNTY... * UNTIL 430 PM CDT AT 336 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 12 MILES NORTH OF ENTERPRISE...OR NEAR EANON...MOVING WEST AT 5 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3135 8604 3160 8604 3159 8580 3136 8579 TIME...MOT...LOC 2036Z 086DEG 4KT 3149 8583 25-CAMP
Local storm report, Jul 2, 5:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG MIXONS CROSSROADS 31.48N 85.92W
07/02/2011 COFFEE AL LAW ENFORCEMENT
TREE DOWN AT MIXONS CROSSROADS
0505 PM TSTM WND DMG 5 NNW ENTERPRISE 31.38N 85.87W
07/02/2011 COFFEE AL LAW ENFORCEMENT
TREE DOWN ALONG HIGHWAY 167 NEAR MILE MARKER 45
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:22 PM CDT | Special Weather Statement | TAE | Houston | 38 min |
| Jul 2, 3:12 PM CDT | Special Weather Statement | TAE | Geneva | 33 min |
| Jul 2, 3:35 PM CDT | Special Weather Statement | TAE | Coffee | 55 min |
| Jul 2, 3:53 PM CDT | Severe Thunderstorm Warning | TAE | Coffee | 52 min |
| Jul 2, 6:44 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 20 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.